# SDR EISA97056

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AILERON INBOARD HINGE CORRODED AROUND BUSHING.  REMOVED AND REPLACED FITTING PER SRM 51-10-1.  (M)
